Alert archive / North Carolina / Special Weather Statements in 2016
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Jul 2, 2016, 9:13 PM EDT for Bladen County, North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2016, 9:13 PM EDT (01:13 UTC)
- Expired
- Jul 2, 2016, 10:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Wilmington, NC
County Bladen County, NC
The radar
The Wilmington radar (KLTX), 82 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
816
WWUS82 KILM 030113
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
913 PM EDT SAT JUL 2 2016
NCZ096-030215-
BLADEN NC-
913 PM EDT SAT JUL 2 2016
...SPECIAL WEATHER STATEMENT FOR BLADEN COUNTY UNTIL 1015 PM EDT...
AT 911 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DUART...OR 14 MILES NORTHWEST OF ELIZABETHTOWN...MOVING EAST AT 20
MPH.
PEA SIZE HAIL...WINDS IN EXCESS OF 40 MPH...AND FREQUENT CLOUD
TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...AMMON...RUSKIN...WHITE OAK...JEROME...DUART...
TOBERMORY...WHITE LAKE...DUBLIN...AND TAR HEEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3474 7839 3470 7837 3469 7835 3466 7832
3464 7831 3463 7832 3461 7831 3461 7883
3469 7881 3474 7886 3484 7890 3485 7867
3485 7852 3486 7850
TIME...MOT...LOC 0111Z 266DEG 16KT 3476 7880
$$
SRPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 2, 7:54 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 2, 7:54 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 754 PM EDT SAT JUL 2 2016 .SYNOPSIS... Summertime heat and humidity will continue to build into next week making it increasingly uncomfortable. A weak cold front will meander to our north through Monday before dissipating. The Bermuda Ridge will strengthen across the eastern Carolinas next week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 628 PM Saturday...Recent trends indicate convection is softening as post-heating cycles in. Lowering absolute humidity at the 700 mb level will make things difficult for re-generation this evening, but will hold onto isolated coverage with this update to account for the countless and in some cases nearly undetectable outflow boundaries snaked across the area. The sea breeze is westbound and may try to pulse a few cells. No major changes to the ongoing forecast at this time, and the previous forecaster discussion follows. Showers and a few thunderstorms have developed mainly ahead of synoptic front that has become stationary across central North Carolina. Showers have also developed along the seabreeze boundary. The general motion of the convection is toward the E at about 10 mph. Mixed layer CAPE values will be high through the remainder of the afternoon, in the 1500 to 2500 J/kg range and as high as 3000 J/kg with Downdraft CAPE values topping 1000 J/kg. However, thunderstorms continue to battle dry air and with warm air in the mid levels, lapse rates are poor and this should continue to limit the coverage. However, this dry air may serve to increase the risk for strong thunderstorm wind gusts with any of the deeper and more persistent convection. Model soundings do continue to identify an inverted-v sounding later this afternoon, which would enhance the strength of the wind gusts at the surface. Warm temps aloft should make it difficult for significant hail cores this afternoon and evening. The freezing level will be near 16000 ft and the 500 mb temp will be near -5 deg C. Thunderstorms should blossom into the late afternoon, but with the lack of upper level support, expect convection will wane during the eve given the lack of upper level support and will not include any pops overnight. The exception will be along portions of the immediate coast, where as thunderstorms blossom over the climatologically favored warm waters, they may skirt the immediate coast, necessitating a small POP. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... As of 300 PM Saturday...Strengthening high pressure over the western Atlantic will keep the stalled frontal boundary to our N from getting any closer. This front will contine to waver across North Carolina through Mon, but will tend to increase its distance from our forecast area as the ridge strengthens as we progress from Sun into Mon. In addition to the synoptic front, mesoscale features such as the seabreeze and old outflow boundaries will serve to initiate convection as the airmass will remain sufficiently moist with moderately or greater instability. The favored times for convection will be from about mid afternoon through early eve, roughly 2 pm through 8 pm. Summertime heat and humidity is expected. Highs will be near 90 to the mid 90s with the coolest temps at the beaches. This will produce heat indices near 100 to 103 Sun and up to 105 on Mon. Warm and muggy nights are expected with lows in the mid and upper 70s. In some cases, lows may not drop below 80 degrees until after midnight. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 300 AM Saturday...Cold front stalled to our north and piedmont trough in place Tuesday. Some upper shortwave energy to provide deeper lift atop these surface features and expect a day where thunderstorms will be a bit more prevalent than they otherwise are in early July. This will hold true as well for Wednesday as the boundary sinks a bit south and grows closer to the area. The front should lift back northward Thursday and Friday while upper level ridging builds. Storms should return to a more normal coverage pattern and largely be triggered by sea breeze and the persistent piedmont trough. Late week heat and humidity will build not only due to the ridge but the steady state southwesterly boundary layer flow. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... As of 00Z...Potential for MVFR/IFR late overnight into the early morning hours due to areas of fog and low cigs. Otherwise, expect VFR with isolated convection tonight and on Sunday. Latest radar imagery depicts lingering convection along the inland corridor of the forecast area as a weak front remains stationary just to the north. KFLO/KLBT may observe light rain or a brief downpour within the next hour or two. Otherwise, expect quiet conditions this evening through the early overnight hours with winds becoming light. Towards sunrise, latest guidance continues to indicate areas of MVFR/IFR due to low cigs and fog, especially inland. After daybreak, conditions will improve to VFR, with southwest winds around 8 kts becoming southerly in the afternoon with VCSH/VCTS. EXTENDED OUTLOOK...Possible brief MVFR/IFR from fog/low ceilings each morning and scattered convection in the afternoon. Otherwise expect VFR. && .MARINE... NEAR TERM /through tonight/... As of 628 PM Saturday...A broad area of high pressure over the western Atlantic in combination with a stalled cold front across central portions of North Carolina will maintain SSW to SW winds across the waters. Wind speeds will be enhanced by the seabreeze circulation through the first portion of the eve. The strongest winds will be up to 15 to 20 kt late this afternoon and eve, 10 to 15 kt overnight. Seas will be 3 to 4 ft. A couple showers and a few thunderstorms along the seabreeze may limp into the very near shore waters before dissipating this afternoon. Overnight, thunderstorms should blossom offshore and skirt the waters within 20 nm. SHORT TERM /Sunday through Monday night/... As of 300 PM Saturday...Bermuda High pressure will begin to expand and strengthen across the waters and this will keep the front to our N from getting any closer. The front will in time move back to the N and dissipate. This will keep the winds across the waters from the SW. The seabreeze circulation will enhance the later afternoon and eve wind speeds and this is when we expect the strongest winds, up to 15 to 20 kt. Nocturnal jetting should be strongest Mon night and this should keep wind speeds in this range for much of the night. Seas will be 3 to 4 ft, but should build up to 5 ft late Mon or Mon night in persistent and strengthening winds. LONG TERM /TUESDAY THROUGH WEDNESDAY/... As of 300 AM Saturday...Tuesday and Thursday will bring fairly seasonable southwesterly flow though the piedmont troughiness may be strong enough to bring seas close to SCEC levels Tuesday. The winds will take a small down tick in speed and likely veer in direction on Wednesday as a front approaches from the north. This boundary appears to make less southward progress than in previous model runs though there is inconsistency between. The disruption in flow that this front introduces should knock down wave heights a bit later Wednesday and into Thursday. && .TIDES/COASTAL FLOODING... As of 1200 PM Saturday...Minor coastal flooding is expected across portions of the lower Cape Fear River this eve. The downtown Wilmington tide gauge is expected to reach around 5.8 ft MLLW at 9 pm. A Coastal Flood Advisory has been issued for this event. The new moon will occur on Monday. Minor coastal flooding is expected to occur each eve along portions of the lower Cape Fear River into early next week. At the beaches, tidal departures do not look quite large enough to warrant Coastal Flood Advisories at this time. However, water is expected to come up well onto the beaches during the eve high tide through Monday. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...Coastal Flood Advisory until 11 PM EDT this evening for NCZ107. MARINE...None. && NEAR TERM...RJD/8 SHORT TERM...RJD LONG TERM...MBB AVIATION...SGL
Hazardous weather outlook, Jul 2, 4:30 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 430 PM EDT SAT JUL 2 2016 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-032030- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 430 PM EDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES FOR AN HOUR OR TWO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. AFTERNOON HEAT INDEX VALUES WILL BE UP TO 103 DEGREES SUNDAY AND AROUND 105 DEGREES FOR MUCH OF NEXT WEEK. HEAT ADVISORIES MAY BE REQUIRED NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-SCZ056-032030- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL GEORGETOWN- 430 PM EDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE EARLY EVENING HIGH TIDE WILL BE ELEVATED WITH WATER COMING WELL UP ONTO THE BEACH...BUT MINOR COASTAL FLOOD THRESHOLDS ARE NOT EXPECTED TO BE REACHED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. AFTERNOON HEAT INDEX VALUES WILL BE NEAR 100 DEGREES SUNDAY AND AROUND 100 DEGREES FOR MUCH OF NEXT WEEK...POSSIBLY UP TO 105 MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-SCZ054-032030- COASTAL BRUNSWICK-COASTAL HORRY- 430 PM EDT SAT JUL 2 2016 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. THE EARLY EVENING HIGH TIDE WILL BE ELEVATED WITH WATER COMING WELL UP ONTO THE BEACH...BUT MINOR COASTAL FLOOD THRESHOLDS ARE NOT EXPECTED TO BE REACHED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. AFTERNOON HEAT INDEX VALUES WILL BE NEAR 100 DEGREES SUNDAY AND AROUND 100 DEGREES FOR MUCH OF NEXT WEEK...POSSIBLY UP TO 105 MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-032030- INLAND NEW HANOVER- 430 PM EDT SAT JUL 2 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. AFTERNOON HEAT INDEX VALUES WILL BE NEAR 100 DEGREES SUNDAY AND AROUND 100 DEGREES FOR MUCH OF NEXT WEEK...POSSIBLY UP TO 105 MID WEEK. MINOR COASTAL FLOODING ALONG PORTIONS OF THE LOWER CAPE FEAR RIVER IS LIKELY DURING THE NIGHTTIME HIGH TIDE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-032030- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 430 PM EDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 04
In the hours before
Special weather statement, Jul 2, 4:32 PM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
432 PM EDT SAT JUL 2 2016
NCZ087-022115-
ROBESON NC-
432 PM EDT SAT JUL 2 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN ROBESON COUNTY UNTIL
515 PM EDT...
AT 431 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
REX...OR NEAR RED SPRINGS...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RED SPRINGS...ST. PAULS...REX...TOLARSVILLE...SHANNON...PARKTON...
RENNERT AND LUMBER BRIDGE.
THIS INCLUDES INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 24
AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3495 7903 3489 7893 3486 7893 3479 7888
3475 7886 3474 7886 3473 7885 3469 7903
3483 7922 3484 7922 3483 7919
TIME...MOT...LOC 2031Z 305DEG 11KT 3488 7909
RGZSpecial weather statement, Jul 2, 6:32 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
632 PM EDT SAT JUL 2 2016
SCZ017-023-022300-
MARLBORO SC-DARLINGTON SC-
632 PM EDT SAT JUL 2 2016
...SPECIAL WEATHER STATEMENT FOR CENTRAL MARLBORO AND NORTHEASTERN
DARLINGTON COUNTIES UNTIL 700 PM EDT...
AT 632 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF DOVESVILLE...OR 10 MILES SOUTH OF CHERAW...MOVING
SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. YOU CAN
ALSO EXPECT TORRENTIAL RAIN WITH THIS STORM WHICH MAY PRODUCE
PONDING OF WATER ON THE ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...MECHANICSVILLE...MONT CLARE...
SOCIETY HILL AND BLENHEIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3450 7999 3449 7996 3450 7992 3449 7990
3449 7988 3452 7986 3453 7984 3453 7983
3461 7981 3461 7978 3464 7980 3465 7980
3459 7960 3433 7976 3449 8002
TIME...MOT...LOC 2232Z 293DEG 8KT 3454 7990
RGZSpecial weather statement, Jul 2, 7:16 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
716 PM EDT SAT JUL 2 2016
NCZ096-022345-
BLADEN NC-
716 PM EDT SAT JUL 2 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN BLADEN COUNTY UNTIL 745
PM EDT...
AT 715 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR AMMON...OR 12 MILES NORTHEAST OF ELIZABETHTOWN. THIS STORM WAS
NEARLY STATIONARY.
WIND GUSTS OF UP 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3484 7849 3481 7845 3477 7843 3475 7839
3473 7839 3472 7838 3470 7837 3469 7835
3468 7835 3467 7832 3465 7832 3464 7831
3467 7852 3479 7871 3485 7864 3485 7852
3486 7850
TIME...MOT...LOC 2314Z 354DEG 4KT 3478 7849
MJCSpecial weather statement, Jul 2, 7:46 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
746 PM EDT SAT JUL 2 2016
NCZ096-030000-
BLADEN NC-
746 PM EDT SAT JUL 2 2016
...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL BLADEN COUNTY UNTIL
800 PM EDT...
AT 746 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF AMMON...OR 12 MILES NORTHEAST OF ELIZABETHTOWN...
MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
BLADEN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3484 7849 3483 7847 3481 7846 3481 7845
3477 7843 3475 7839 3473 7839 3472 7838
3470 7837 3469 7834 3463 7836 3472 7861
3485 7850 3486 7850
TIME...MOT...LOC 2345Z 292DEG 11KT 3474 7844
MJCSpecial weather statement, Jul 2, 8:39 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 839 PM EDT SAT JUL 2 2016 NCZ087-030115- ROBESON NC- 839 PM EDT SAT JUL 2 2016 ...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL ROBESON COUNTY UNTIL 915 PM EDT... AT 839 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BUIE...OR NEAR RED SPRINGS...MOVING EAST AT 15 MPH. WIND GUSTS OF UP 45 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. LOCATIONS IMPACTED INCLUDE... LUMBERTON...RED SPRINGS...REX...BUIE...ROBESON COMMUNITY COLLEGE... BARKER TEN MILE...RENNERT AND SOUTHEASTERN REGIONAL MEDICAL CENTER. THIS INCLUDES INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 19 AND 31. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && LAT...LON 3465 7918 3483 7919 3487 7899 3463 7897 TIME...MOT...LOC 0038Z 267DEG 15KT 3475 7910 8
Special weather statement, Jul 2, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
913 PM EDT SAT JUL 2 2016
NCZ096-030215-
BLADEN NC-
913 PM EDT SAT JUL 2 2016
...SPECIAL WEATHER STATEMENT FOR BLADEN COUNTY UNTIL 1015 PM EDT...
AT 911 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DUART...OR 14 MILES NORTHWEST OF ELIZABETHTOWN...MOVING EAST AT 20
MPH.
PEA SIZE HAIL...WINDS IN EXCESS OF 40 MPH...AND FREQUENT CLOUD
TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...AMMON...RUSKIN...WHITE OAK...JEROME...DUART...
TOBERMORY...WHITE LAKE...DUBLIN...AND TAR HEEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3474 7839 3470 7837 3469 7835 3466 7832
3464 7831 3463 7832 3461 7831 3461 7883
3469 7881 3474 7886 3484 7890 3485 7867
3485 7852 3486 7850
TIME...MOT...LOC 0111Z 266DEG 16KT 3476 7880
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:39 PM EDT | Special Weather Statement | ILM | Robeson | 36 min |
| Jul 2, 9:18 PM EDT | Special Weather Statement | ILM | Robeson | 42 min |
| Jul 2, 10:03 PM EDT | Special Weather Statement | ILM | Robeson | 42 min |
| Jul 3, 3:18 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 20 hr |
| Jul 3, 2:58 PM EDT | Special Weather Statement | ILM | Robeson | 47 min |
| Jul 3, 3:34 PM EDT | Heat Advisory | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 51 hr |
| Jul 3, 4:15 PM EDT | Special Weather Statement | ILM | Bladen | 45 min |
| Jul 3, 4:34 PM EDT | Special Weather Statement | ILM | Pender | 26 min |
| Jul 3, 5:10 PM EDT | Special Weather Statement | ILM | Pender | 50 min |
| Jul 3, 5:31 PM EDT | Special Marine Warning | ILM | 44 min | |
| Jul 3, 6:03 PM EDT | Special Weather Statement | ILM | Columbus | 42 min |
| Jul 3, 6:15 PM EDT | Special Weather Statement | ILM | New Hanover, Pender | 45 min |
| Jul 3, 6:22 PM EDT | Special Marine Warning | ILM | 38 min | |
| Jul 3, 7:25 PM EDT | Special Weather Statement | ILM | New Hanover | 50 min |
| Jul 3, 3:12 AM EDT | Heat Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 15 hr |
| Jul 3, 1:58 PM EDT | Special Weather Statement | ILM | Marlboro | 47 min |
| Jul 3, 2:56 PM EDT | Special Weather Statement | ILM | Marlboro | 49 min |
| Jul 3, 3:13 PM EDT | Special Weather Statement | ILM | Darlington | 47 min |
| Jul 3, 3:17 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence | 30 min |
| Jul 3, 3:30 PM EDT | Special Weather Statement | ILM | Darlington, Marlboro | 45 min |
| Jul 3, 3:50 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Marlboro | 28 min |
| Jul 3, 5:45 PM EDT | Special Weather Statement | ILM | Williamsburg | 45 min |
Nearby
Special Weather Statements in North Carolina, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.